# SDR SIMA2020051809004

- Difficulty date: April 9, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 39,973 hours, 34,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: C1242
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH/RH OVERWING EXTERIOR EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED #4 EMERGENCY LIGHT BATTERY HOLDER AND BATTERY PACK IAW EMB 145 AMM 33-50-04. OPC GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 11652
